Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have migraines, unable to concentrate. On dispirin. Further?

hi sir. i am studing mba i am suffering from migraine head ache from 4 yrs . i have head ache daily i used to take desprin to get relief but the next day as usual i stop take it ... i cant concentrate on my studies sir have signs problem also i want to know what steps i have to take to control this issue and what type of diet i should maintain .
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Migraine is treatable with medicines plus having a healthy life style

Healthy life style includes: regular sleep, daily brisk exercise, eliminating source of stress, avoisd spicy / oily/fatty/chineese foods

Long term medication with beta blockers / valproate helps in preventing such attacks
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor